Are Blisters A Symptom Of HIV
Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others
Posted by Anonymous, 1 ReplyAre Blisters and Canker sores a symptom of HIV with in the 4 week of exposure or can they occur through out ? Im getting a small canker sore again i had one 3 days ago and they are my first two canker sores in years lol so im jw if they are a... Read more »
Posted by beatofmyheart, 4 RepliesDiagnosed with HIV back in early 2011.
Since early August this year I've been having off and on appearances of weird single pimple like bumps on my inner groin area. They were exclusively on the right side at first, and then as of the past 2 weeks... Read more »
Posted by Anonymousfirst off, this forum is really informative and a great place. i've posted several questions and having a hard time getting through to my six months test. i tested at 4 weeks and at 8 weeks and both were negative(elisa test). at 3 weeks i had some... Read more »
Posted by worriedbutwell, 1 Replyhi everyone, thanks for reading this.
about two months ago, a blister formed on the top of my left big toe. i quickly popped it and a clear liquid released. however, it hasn't healed yet and looks like a big mosquito bite. doesn't hurt or... Read more »
Posted by Anonymous, 1 ReplyHey there, I wanted to try and make a conclusion about my incident that many of u are familiar with already. Please try to comprehend and help me in this situation, as it has been reeally stressing and depressing for me. My main worry was not the... Read more »
Ask the Experts
University of Minnesota, School of MedicineOne of your meds may be causing you to be sensitive to ultraviolet light. That can occur rarely with Triomune-side effects from ayurveda depend on what ingredients are used (there have been cases of heavy metal poisoning/toxicity in some cases).... Read more »
Rocky Mountain CARESHello and thanks for posting.HIV typically doesn't cause blisters, but some medications can cause sensitivity to the sun (this might be your case since the lesions are limited to your arms and legs)There's a lot of clinical information... Read more »
University of Minnesota, School of MedicineSkin problems are common in the general population and more common in HIV+ patients. Most of the skin problems seen in HIV patients are not due to opportunitistic infections or caused by HIV medications but there are many possibilities that often... Read more »
Guides for People With HIV